Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 194, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2016, 8:10 PM CDT for Sedgwick County, Kansas. It was in force for 80 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 8:10 PM CDT (01:10 UTC)
- Expired
- Jun 15, 2016, 9:30 PM CDT
- In force
- 80 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 17 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:14 PM CDT | HAIL 1 | 1 S Sedgwick, KS | TWITTER REPORT OF QUARTER SIZED HAIL. |
| Jun 15, 8:14 PM CDT | HAIL 1 | Valley Center, KS | TWITTER REPORT OF QUARTER SIZED HAIL. |
| Jun 15, 8:24 PM CDT | HAIL 1 | Valley Center, KS | PICTURE SENT VIA TWITTER OF QUARTER SIZED HAIL. |
| Jun 15, 9:00 PM CDT | HAIL 1 | 1 S Sedgwick, KS | TWITTER REPORT OF QUARTER SIZED HAIL. |
| Jun 15, 9:26 PM CDT | HAIL 1 | Mount Hope, KS | |
| Jun 15, 9:33 PM CDT | TSTM WND GST 60 | Jabara Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2706 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
939
WUUS53 KICT 160110
SVRICT
KSC173-160230-
/O.NEW.KICT.SV.W.0194.160616T0110Z-160616T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WICHITA...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...GODDARD...MAIZE...
SEDGWICK...COLWICH...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...
ANDALE...EASTBOROUGH...BENTLEY...WEST WICHITA...
NORTHEAST WICHITA...WICHITA MID CONTINENT AIRPORT...
EAST WICHITA AND JABARA AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 22.
INTERSTATE 35 NEAR MILE MARKER 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3791 9769 3791 9716 3769 9716 3761 9759
TIME...MOT...LOC 0110Z 254DEG 11KT 3778 9739
HAIL...1.00IN
WIND...60MPH
$$
CARUSO3 follow-up statements
608
WWUS53 KICT 160120
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT WED JUN 15 2016
KSC173-160230-
/O.CON.KICT.SV.W.0194.000000T0000Z-160616T0230Z/
SEDGWICK KS-
820 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...
AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARK CITY...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...SEDGWICK...
COLWICH...MOUNT HOPE...KECHI...ANDALE...BENTLEY...WEST WICHITA...
NORTHEAST WICHITA AND JABARA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3791 9769 3791 9716 3769 9716 3769 9746
3776 9764
TIME...MOT...LOC 0120Z 254DEG 11KT 3779 9735
HAIL...0.88IN
WIND...60MPH
$$
MCGUIRE187
WWUS53 KICT 160147
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT WED JUN 15 2016
KSC173-160230-
/O.CON.KICT.SV.W.0194.000000T0000Z-160616T0230Z/
SEDGWICK KS-
847 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...
AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BENTLEY...OR
NEAR SEDGWICK...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARK CITY...VALLEY CENTER...SEDGWICK AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3791 9762 3791 9716 3790 9717 3782 9735
3780 9754
TIME...MOT...LOC 0147Z 259DEG 22KT 3788 9747
HAIL...0.88IN
WIND...60MPH
$$
MCGUIRE860
WWUS53 KICT 160215
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT WED JUN 15 2016
KSC173-160230-
/O.CON.KICT.SV.W.0194.000000T0000Z-160616T0230Z/
SEDGWICK KS-
915 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...
AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY
CENTER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARK CITY...VALLEY CENTER...SEDGWICK AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3791 9762 3791 9716 3790 9717 3782 9735
3780 9754
TIME...MOT...LOC 0215Z 269DEG 16KT 3788 9732
HAIL...0.75IN
WIND...60MPH
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:43 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 15, 6:43 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Wichita KS 643 PM CDT WED JUN 15 2016 .SHORT TERM...(This evening through Saturday night) Issued at 324 PM CDT Wed Jun 15 2016 Excessive heat will linger through at least the weekend as a mid/upper ridge builds over the Central Conus and an excessive heat watch will be issued for much of the area from Friday through Sunday. With limited advection of low level moisture...the PBL should gradually begin to dry out...especially along and west of I- 35 so the higher heat indices are expected to remain along and east of I-35 through much of the period. Otherwise...a persistence-type forecast will be issued with little change anticipated from day-to- day. Warm mid-lvl temperatures should preclude more widespread deep moist convection although a rogue storm or two may develop through the period. .LONG TERM...(Sunday through Wednesday) Issued at 324 PM CDT Wed Jun 15 2016 Hot and dry weather conditions will linger through the beginning of the week. As we move toward the middle of the week we may see a brief break from the heat and the GFS/ECMWF both break down the mid/upper ridge driving a cold front south bisecting Kansas Tue/Wed. Maintained low probabilities for storms and trended temperatures down. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 638 PM CDT Wed Jun 15 2016 Scattered severe thunderstorms will continue into the late evening hours across central/south central Kansas. Expect activity to gradually spread northeast tonight. Meanwhile the rich low level moisture could give way to some lower visibilities across southeast Kansas around daybreak for Thursday. Jakub && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 101 75 100 / 40 10 10 10 Hutchinson 75 102 75 100 / 40 10 10 10 Newton 75 101 75 99 / 40 10 10 10 ElDorado 76 99 74 98 / 40 10 10 10 Winfield-KWLD 77 99 76 99 / 40 10 10 10 Russell 73 104 71 103 / 40 10 10 10 Great Bend 72 104 72 102 / 20 10 10 10 Salina 76 104 76 103 / 40 10 10 10 McPherson 74 103 75 100 / 40 10 10 10 Coffeyville 76 97 77 96 / 20 10 10 10 Chanute 76 96 77 96 / 10 10 10 10 Iola 76 96 77 96 / 10 10 10 10 Parsons-KPPF 77 97 77 96 / 10 10 10 10 && .ICT Watches/Warnings/Advisories... Heat Advisory until 7 AM CDT Friday for KSZ048>053-067>072-082- 083-091>096-098>100. Excessive Heat Watch from Friday morning through Sunday evening for KSZ049-051>053-068>072-083-092>096-098>100. Heat Advisory from 1 PM Thursday to 7 AM CDT Friday for KSZ033. && SHORT TERM...MWM LONG TERM...MWM AVIATION...CDJ
Hazardous weather outlook, Jun 15, 7:07 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 707 PM CDT WED JUN 15 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-170015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 707 PM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTH CENTRAL KANSAS INTO THE LATE EVENING HOURS. GOLF BALL SIZED HAIL AND DAMAGING DOWNBURST WIND GUSTS TO 70 MPH ARE POSSIBLE. THE SLOW MOVEMENT OF THE STORMS MAY ALSO LEAD TO LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE DANGEROUS HEAT WILL CONTINUE ACROSS MUCH OF THE AREA INTO THE WEEKEND WITH HEAT INDICES FROM 105 TO 110 LIKELY...CHECK THE LATEST EXCESSIVE HEAT WATCH FOR MORE DETAILS. A COLD FRONT WILL APPROACH CENTRAL KANSAS LATE TUESDAY BRINGING INCREASING CHANCES FOR STORMS. SOME OF THE STORMS LATE TUESDAY MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jun 15, 7:31 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT WED JUN 15 2016
KSZ050-160115-
RICE KS-
731 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER LITTLE RIVER...OR 9 MILES EAST
OF LYONS...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LITTLE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3852 9803 3852 9793 3832 9793 3829 9805
3845 9821
TIME...MOT...LOC 0029Z 218DEG 13KT 3840 9803
CARUSOLocal storm report, Jun 15, 7:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM FLASH FLOOD HALSTEAD 38.00N 97.51W
06/15/2016 HARVEY KS FIRE DEPT/RESCUE
FIRE CHIEF REPORTS SEVERAL ROADS ARE COMPLETELY
IMPASSABLE DUE TO HIGH WATER. THERE ARE A FEW CARS THAT
ARE COMPLETELY SUBMERGED.
&&
VJPSpecial weather statement, Jun 15, 7:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT WED JUN 15 2016
KSZ052-053-160145-
CHASE KS-MARION KS-
744 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...
EAST CENTRAL MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF FLORENCE...
MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...ELMDALE...CEDAR POINT...TALLGRASS
PRAIRIE PRESERVE...HYMER AND TALLGRASS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3834 9644 3824 9683 3846 9693 3852 9666
3852 9662
TIME...MOT...LOC 0043Z 243DEG 11KT 3837 9678
CARUSOLocal storm report, Jun 15, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM FLASH FLOOD MAIZE 37.77N 97.46W
06/15/2016 SEDGWICK KS PUBLIC
CITIZEN REPORT OF PLANTATION ROAD UNDERWATER AND CARS
STALLING OUT.
&&
VJPLocal storm report, Jun 15, 8:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST GENESEO 38.52N 98.15W
06/15/2016 E60 MPH RICE KS LAW ENFORCEMENT
&&
VJPLocal storm report, Jun 15, 8:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FLASH FLOOD 1 N HALSTEAD 38.02N 97.51W
06/15/2016 HARVEY KS LAW ENFORCEMENT
WEST BOUND HIGHWAY 50 IS CLOSED BETWEEN HALSTEAD ROAD AND
HERTZLER ROAD.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:06 PM CDT | Special Weather Statement | ICT | Ellsworth | 54 min |
| Jun 15, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| Jun 15, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 59 min |
| Jun 15, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 67 min |
| Jun 15, 7:31 PM CDT | Special Weather Statement | ICT | Rice | 44 min |
| Jun 15, 7:44 PM CDT | Special Weather Statement | ICT | Chase | 61 min |
| Jun 15, 7:49 PM CDT | Flash Flood Warning | ICT | Sedgwick | 14 hr |
| Jun 15, 7:57 PM CDT | Areal Flood Warning | ICT | McPherson | 18 hr |
| Jun 15, 8:06 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 38 min |
| Jun 15, 8:15 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 18 hr |
| Jun 15, 8:29 PM CDT | Special Weather Statement | ICT | McPherson | 61 min |
| Jun 15, 8:55 PM CDT | Special Weather Statement | ICT | Harvey | 65 min |
| Jun 15, 9:20 PM CDT | Special Weather Statement | ICT | Reno | 40 min |
| Jun 15, 9:24 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 81 min |
| Jun 15, 10:02 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 88 min |
| Jun 15, 10:10 PM CDT | Special Weather Statement | ICT | Greenwood | 65 min |
| Jun 15, 10:30 PM CDT | Areal Flood Warning | ICT | Sedgwick | 12 hr |
| Jun 15, 11:06 PM CDT | Special Weather Statement | ICT | Butler, Cowley, Elk, Greenwood, Sumner | 84 min |
| Jun 16, 10:28 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Jun 16, 3:35 PM CDT | Excessive Heat Warning | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 18 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.